# SDR AALA201803069010

- Difficulty date: March 4, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 11,918 hours, 5,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING HANDLE DIFFICULT TO ARM AND DISARM. MAINTENANCE CLEARED DEBRIS FROM DOOR SILL AREA AROUND GIRT BAR LATCHES AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW MM 52-10-00.
